Discussions that mention requip

Amyotrophic Lateral Sclerosis (ALS) board


Hi, my husband has been experiencing strange symptoms for awhile now. The muscles in his upper thighs feel tired, especially after he is sitting awhile, driving, sitting at work, having dinner, when he gets up he says his legs feel not right, like they won't work right, but once he's up and walking it goes away. His fingers started swelling so the doctor put him on celebrex, that seems to be helping, but still wakes up in the morning will swollen hands. He is a tennis player, and says that when he is on the courts he says his legs just don't feel right, tired, sluggish etc.....
He did have an EMG of his hands because his primary doc. thought carpal tunnel, the EMG person said that he has the beginnings of carpal tunnel, but they think too that he has something else going on and that it could be neck or brain related.
I'm so concerned especially given the fact of the issue with his legs, is this a sign of ALS?.

We are thinking that his problems were related to requip that he was on that caused him severe side effects, after being off the drug for several weeks now, his symptoms are starting to go away, thanks all for the information, I was so worried, and didn't know what to think.